Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Edge-pancyclicity of Mobius cubes 期刊论文
INFORMATION PROCESSING LETTERS, 2005, 卷号: 96, 期号: 4, 页码: 136-140
Authors:  Xu, M;  Xu, JM
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
combinatorial problems  cycles  Mobius cubes  hypercubes  pancyclicity  edge-pancyclicity  
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail